Bluelight

Thread: Watery mouth after pills and 14b

Results 1 to 6 of 6
  1. Collapse Details
    Watery mouth after pills and 14b 
    #1
    Bluelighter
    Join Date
    Jan 2000
    Location
    qld australia
    Posts
    471
    Post
    Hi all..
    this is the second time this has happend to me know.. just wondering if anyone knows what it could be from??
    I had 2 pills (mdma) and 2 doses of 14b...
    and its now 6 oclock the night after and my mouth is starting to get really watery, and i have to keep spitting out whats in my mouth... just a watery foamy kinda water.. ???
    this is real annoying and was wondering if this happens to anyone else??
    last time it happend i had about 4 doses of 14b.. and my mouth was watery for like 3 hours.. having to spit it out every ten minutes ????
    iv eaten a little bit of food today to.. ??
    any ideas???
    am i dying??

    Peace
    Braja.
     

  2. Collapse Details
     
    #2
    Post
    I don't have experience with 14b, but are you remembering to swallow? Sounds like you are just spitting out saliva instead of swallowing it!
     

  3. Collapse Details
     
    #3
    Bluelighter superbabydoc's Avatar
    Join Date
    Jan 2001
    Location
    Melb. Australia
    Posts
    4,454
    Post
    The term for this is hypersalivation. It is not that you aren't swallowing, but you in fact are producing more saliva than you can swallow. I have had it a number of times after MD**. Therefore I doubt you are dying I have not been able to establish why this happens. I have noticed I seem to get it when I have these delightful involuntary tongue movements, back and forth in my mouth. I have wondered whether it is some sort of cholinergic reaction....are you sweating, do you have watery eyes or a runny nose as well?
    [ 08 December 2002: Message edited by: babydoc_vic ]
     

  4. Collapse Details
     
    #4
    Bluelighter
    Join Date
    Jan 2000
    Location
    qld australia
    Posts
    471
    Post
    well.. just to be sure i took some 14b last night a little to much... and this morning the same saliva thing happend but only until i ate something...
    and ive never ever had it when i have only taking pills..
    umm no no sweating..a little hot.. no runny nose etc..
    ( am feeling lots better now )
     

  5. Collapse Details
     
    #5
    Bluelighter
    Join Date
    Sep 2002
    Location
    Cairns
    Posts
    136
    Post
    Sorry to be a little off topic but the subject caught my eye & I didn't want to start a whole new thread on a simple (i hope simple) question
    What is 14b ?
    Sorry if this is wrong place to ask but curiosity got the better of me.
     

  6. Collapse Details
     
    #6
    Bluelight Crew Fry-d-'s Avatar
    Join Date
    Oct 1999
    Location
    Perth
    Posts
    4,488
    Post
    I'm sure you tried looking before you asked, but if you couldn't find it here Erowid is your friend.
    Erowid 1,4B vault
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •